# SDR SIMA200915401

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 18,553 hours, 15,411 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4823, CREW REPORTED GEAR WOULD NOT RETRACT AFTER DEPARTURE.  AIRCRAFT REMOVED FROM SERVICE.  RIGGED GEAR ELECTRICAL OVERRIDE SWITCH.  PERFORMED MULTIPLE GEAR EXTENSION AND RETRACTIONS IAW EMB AMM 32-32-00.  OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
